Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Jacksonville, FL

August 5, 2011Wayne County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 5, 2011, 7:07 PM EDT for Wayne County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2011, 7:07 PM EDT (23:07 UTC)
Expired
Aug 5, 2011, 7:30 PM EDT
In force
23 min
Issued by
NWS Jacksonville, FL

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 108 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WWUS82 KJAX 052307
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
707 PM EDT FRI AUG 5 2011

GAZ135-136-151-052330-
APPLING-PIERCE-WAYNE-
707 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHEASTERN PIERCE AND SOUTHEASTERN APPLING COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

AT 707 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF BRISTOL...OR 3 MILES 
NORTH OF PATTERSON...MOVING NORTHEAST AT 10 MPH. THIS STRONG 
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRISTOL...SCREVEN AND 
BROADHURST THROUGH 730 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING 
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE 
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3150 8169 3135 8176 3136 8180 3135 8184
      3141 8228 3162 8215
TIME...MOT...LOC 2307Z 261DEG 10KT 3143 8214

$$

ZIBURA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 5, 2:50 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Aug 5, 2:50 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT FRI AUG 5 2011

...HOT AFTERNOON TEMPS WITH HEAT INDICES NEAR 110 AT LEAST THROUGH
THE EARLY NEXT WEEK...

.SYNOPSIS...WATER VAPOR IMAGERY WAS SHOWING A DOMINANT UPPER RIDGE
ACROSS THE SOUTHERN AND SOUTHEAST U.S. WITH A CENTER ACROSS THE
CAROLINAS AND ANOTHER OVER EASTERN TX. THE 12Z JAX SOUNDING SHOWED
SLIGHT WARMING (PAST 24 HOURS) BETWEEN 900-700 MB AND SLIGHT COOLING
600-500 MB. PW NEAR 2 INCHES. MAIN ISSUE TODAY IS THE CONTINUED HEAT
AND HUMIDITY. WITH LESS CLOUD COVER THAN YESTERDAY...TEMPS HAVE
EASILY CLIMBED TO NEAR THE CENTURY MARK AGAIN WITH HEAT INDICES NEAR
AND EVEN ABOVE 110 IN FEW SPOTS. MODELS INDICATE SOME SLIGHT COOLING
IN TEMPS OVER THE WEEKEND...BUT THE CONTINUED HIGH DEWPOINTS WILL
RESULT IN AFTERNOON HEAT INDICES NEAR 110 AT LEAST THROUGH EARLY
NEXT WEEK. SOME RELIEF FROM THE HEAT WILL BE FROM SCATTERED
AFTERNOON STORMS...WHICH WILL FORM ACROSS THE AREA SOUTH OF A
STALLED FRONTAL BOUNDARY.

&&

.SHORT TERM (TONIGHT-SUNDAY NIGHT)...THE MID/UPPER ANTICYCLONE OVER
EAST TX WILL SLOWLY RETROGRADE WEST WHILE THE OTHER ONE OVER THE
CAROLINAS WILL MOVE SE. THIS LEAVES THE FORECAST AREA UNDER A BROAD
AND WEAK AREA OF LOW PRESSURE WITH A COLD FRONT STALLED JUST NORTH
OF THE AREA. HIGHER MOISTURE AND INSTABILITY AND FRONT TO THE NORTH
WILL LEAD TO A BETTER CHANCE OF STORMS DURING THE AFTERNOONS AND
EVENINGS COINCIDING WITH THE SEA BREEZES. TEMPS ALOFT REMAIN RATHER
WARM WHICH WILL HELP MINIMIZE SEVERE POTENTIAL OF STORMS.
HOWEVER...MID LEVEL IMPULSES RIDING AROUND PERIPHERY OF UPPER HIGH
WILL STILL HELP ENHANCE THE STORMS WHICH MAY PRODUCE STRONG AND
GUSTY WINDS AS WELL AS LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.
THE BEST COVERAGE OF STORMS WILL BE NEAR THE U.S. 301 CORRIDOR WHERE
SEA BREEZES AND OTHER OUTFLOWS WILL LIKELY CONVERGE. HOT AFTERNOON
TEMPS IN THE MID TO UPPER 90S INLAND AND HIGH MOISTURE LEVELS WILL
PRODUCE HEAT INDICES NEAR 110 WHERE HEAT ADVISORIES WILL BE
POSSIBLE. WILL ALSO HAVE PATCHY LATE NIGHT FOG MAINLY ACROSS THE
INLAND AREAS.

.LONG TERM (MON-THU)...NO CHANGES HAVE BEEN MADE. PREV
DISCUSSION...PATTERN SHIFT DEVELOPS MON AS UPPER TROUGH DEEPENS
ACROSS THE EASTERN CONUS...WITH A TIGHT SURFACE PRESSURE GRADIENT
DEVELOPING ACROSS THE REGION BETWEEN LOW PRESSURE N AND E OF THE
AREA AND THE BERMUDA RIDGE AXIS TO OUR SOUTH. A HOT...BREEZY...MOIST
AND WET LOW LEVEL WLY FLOW REGIME ESTABLISHES EARLY NEXT WEEK WITH
ABOVE NORMAL TEMPS AND RAIN CHANCES. THE WEST COAST SEA BREEZE WILL
BE DOMINANT...WITH CONVECTION FIRST IMPACTING THE SUWANNEE RIVER
VALLEY DURING THE EARLY MORNING...THEN TRACKING INLAND THROUGH
AFTERNOON TOWARD THE EAST COAST. THU DRIER AIR AND A MORE DIFFUSE
SFC FRONT TO THE NORTH LOWER RAIN CHANCES BACK TOWARD NEAR OR
SLIGHTLY BELOW CLIMO VALUES...ALTHOUGH TEMPS WILL REMAIN QUITE WARM
WITH HIGHS IN THE MID 90S.

&&

.AVIATION...VFR. STORMS WILL NEAR THE TAF SITES WITH VCTS IN FOR
JAX/CRG/VQQ AND GNV. A TEMPO GROUP MAY BE NEEDED FOR GNV. STORMS ARE
EXPECTED TO LINGER THROUGH LATE EVENING. OTHERWISE...PATCHY LIGHT
FOG POSSIBLE NEAR GNV AND VQQ SAT MORNING WITH TEMPO GROUPS ALREADY
PLACED IN THE FCST.

&&

.MARINE...SLY WINDS WILL INCREASE TO NEAR 15 KT TONIGHT AND DON'T
THINK SCEC WILL BE REQUIRED. THE SFC RIDGE AXIS WILL REMAIN WELL TO
THE S THROUGH LATE SAT AND WITH THE TROUGH TO THE N...THE SW FLOW
WILL CONT. THE REMNANTS OF EMILY LOOK TO PASS WELL TO OUR E AT THIS
TIME. SUN AND EARLY NEXT WEEK...THE PRES GRADIENT INCREASES WITH
SUSTAINED WLY WINDS NEAR 15 KT AT TIMES...PERHAPS ALSO IN SCEC RANGE
AT 15-20 KT. A BETTER CHANCE ALSO OF OFFSHORE-MOVING AFTN/EVENING
STORMS BY SUN AND EARLY NEXT WEEK AS MEAN FLOW BECOMES W.

RIP CURRENTS: RIP CURRENT RISK ON SAT MAY REMAIN IN THE LOW END
MODERATE RISK RANGE DUE TO E SWELLS AT 8-10 SECONDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  97  76  97 /  30  40  30  40
SSI  78  93  78  95 /  20  30  20  30
JAX  76  96  76  96 /  30  30  30  40
SGJ  77  93  77  95 /  20  20  20  40
GNV  74  96  75  96 /  40  30  30  30
OCF  75  96  75  95 /  40  30  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.

&&

PP/ARS/AW
Hazardous weather outlook, Aug 5, 4:23 AM EDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 AM EDT FRI AUG 5 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-060922-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
423 AM EDT FRI AUG 5 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HEAT ADVISORY IN EFFECT THROUGH 9 PM TONIGHT...
...MODERATE RISK OF RIP CURRENTS...

OPPRESSIVE HEAT AND INCREASING HUMIDITIES WILL COMBINE TODAY TO
CREATE DANGEROUSLY HIGH HEAT INDEX VALUES AROUND 110 DEGREES THIS
AFTERNOON. UNSEASONABLY WARM TEMPERATURES WILL CONTINUE OVERNIGHT
TONIGHT. A HEAT ADVISORY HAS BEEN ISSUED THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...WITH THE GREATEST
COVERAGE ACROSS SOUTHEAST GEORGIA AND BETWEEN THE INTERSTATE 95 AND
HIGHWAY 301 CORRIDORS THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS
LIKELY WITH GUSTY WINDS.

INCREASING SWELLS WILL ELEVATE THE RIP CURRENT CURRENT ALONG THE
COAST TODAY. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR AT THE BEACHES THROUGH
THE WEEKEND DUE TO LONG PERIOD SWELLS.

DANGEROUS HEAT IS FORECAST THROUGH THE WEEKEND WITH HEAT INDICES
ABOVE 105 EACH AFTERNOON.

SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING...WITH
ISOLATED STRONG TO SEVERE STORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. IF WARNINGS ARE
ISSUED LATER THIS AFTERNOON...SPOTTERS ARE REQUESTED TO SELF-
ACTIVATE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Aug 5, 5:55 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT FRI AUG 5 2011

FLZ025-052245-
DUVAL-
555 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM
EDT...

AT 555 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF JACKSONVILLE
INTERNATIONAL AIRPORT...DRIFTING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND OCEANWAY AND JACKSONVILLE
INTERNATIONAL AIRPORT THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3034 8168 3035 8184 3043 8187 3055 8173
      3056 8168 3055 8166 3057 8166 3058 8163
      3058 8160 3055 8161 3056 8159 3054 8158
      3054 8155 3053 8155
TIME...MOT...LOC 2155Z 301DEG 3KT 3052 8176

CARROLL
Special weather statement, Aug 5, 6:02 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT FRI AUG 5 2011

FLZ040-052245-
MARION-
602 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM
EDT...

AT 602 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF DUNNELLON...OR 4
MILES SOUTH OF RAINBOW LAKES ESTATES...MOVING WEST AT 10 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES
ESTATES AND DUNNELLON THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2903 8245 2905 8248 2904 8250 2904 8253
      2905 8254 2920 8254 2919 8239 2901 8239
      2901 8242
TIME...MOT...LOC 2202Z 090DEG 7KT 2910 8249

PETERSON
Special weather statement, Aug 5, 6:03 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT FRI AUG 5 2011

FLZ024-052245-
NASSAU-
603 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM
EDT...

AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF RATLIFF...OR 5
MILES NORTHWEST OF JACKSONVILLE INTERNATIONAL AIRPORT...DRIFTING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND RATLIFF AND CALLAHAN THROUGH 645 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8158 3056 8159 3055 8161 3057 8161
      3059 8163 3057 8166 3055 8166 3056 8168
      3056 8171 3045 8185 3054 8191 3073 8189
      3070 8174 3054 8156
TIME...MOT...LOC 2203Z 321DEG 2KT 3052 8176

CARROLL
Special weather statement, Aug 5, 6:05 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT FRI AUG 5 2011

GAZ150-052230-
WARE-
605 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...

AT 605 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF WARESBORO...OR 7
MILES NORTHWEST OF WAYCROSS...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAYCROSS...WARESBORO AND
DEENWOOD THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3138 8243 3130 8238 3129 8239 3129 8237
      3122 8233 3115 8242 3124 8253
TIME...MOT...LOC 2205Z 213DEG 6KT 3130 8244

ZIBURA
Special weather statement, Aug 5, 6:45 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EDT FRI AUG 5 2011

FLZ021-022-052315-
COLUMBIA-SUWANNEE-
645 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 715 PM EDT...

AT 645 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES EAST OF MCALPIN...OR 10 MILES
SOUTHWEST OF LAKE CITY...MOVING WEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN AND MCALPIN THROUGH
715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3022 8277 2999 8272 2997 8293 3021 8304
TIME...MOT...LOC 2245Z 110DEG 5KT 3013 8279

ZIBURA
Special weather statement, Aug 5, 7:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
707 PM EDT FRI AUG 5 2011

GAZ135-136-151-052330-
APPLING-PIERCE-WAYNE-
707 PM EDT FRI AUG 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHEASTERN PIERCE AND SOUTHEASTERN APPLING COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

AT 707 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF BRISTOL...OR 3 MILES
NORTH OF PATTERSON...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRISTOL...SCREVEN AND
BROADHURST THROUGH 730 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3150 8169 3135 8176 3136 8180 3135 8184
      3141 8228 3162 8215
TIME...MOT...LOC 2307Z 261DEG 10KT 3143 8214

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:59 AM EDTHeat AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more17 hr
Aug 5, 3:22 PM EDTSpecial Weather StatementJAXBradford38 min
Aug 5, 3:36 PM EDTSpecial Weather StatementJAXSaint Johns39 min
Aug 5, 4:00 PM EDTSpecial Weather StatementJAXUnion45 min
Aug 5, 4:08 PM EDTSpecial Weather StatementJAXBaker52 min
Aug 5, 4:19 PM EDTSpecial Weather StatementJAXSaint Johns41 min
Aug 5, 4:38 PM EDTSpecial Weather StatementJAXBaker52 min
Aug 5, 4:44 PM EDTSevere Thunderstorm WarningJAXBaker46 min
Aug 5, 4:46 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns26 min
Aug 5, 5:28 PM EDTSpecial Weather StatementJAXNassau32 min
Aug 5, 5:35 PM EDTSpecial Weather StatementJAXGilchrist40 min
Aug 5, 5:55 PM EDTSpecial Weather StatementJAXDuval50 min
Aug 5, 6:02 PM EDTSpecial Weather StatementJAXCitrus43 min
Aug 5, 6:03 PM EDTSpecial Weather StatementJAXNassau42 min
Aug 5, 6:45 PM EDTSpecial Weather StatementJAXSuwannee30 min
Aug 5, 4:07 PM EDTSpecial Weather StatementJAXClinch38 min
Aug 5, 4:16 PM EDTSpecial Weather StatementJAXCharlton44 min
Aug 5, 5:31 PM EDTSpecial Weather StatementJAXAppling44 min
Aug 5, 5:53 PM EDTSpecial Weather StatementJAXJeff Davis52 min
Aug 5, 6:05 PM EDTSpecial Weather StatementJAXPierce25 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.